Nguyen Huu Du, Le Anh Tuan, Nguyen Thanh Dieu, On the stability of stochastic dynamic equations on ime scales,  Acta Mathematica Vietnamica. Preprint ViAsM17.30


Nguyen Huu Du, Nguyen Thanh Dieu, Dynamic behavior of a stochastic predator-prey system under regime switching, Discrete Contin. Dyn. Syst. Ser. B 22 (2017), no. 9, 3483—3498. Preprint ViAsM17.22


Phan Thanh An, Finding Shortest Paths in a Sequence of Triangles in 3D by the Method of Orienting Curves, Optimization, Volume 67, 2018 - Issue 1, Pages 159-177, Preprint ViAsM17.39


Phan Thanh An, Finding Shortest Paths in a Sequence of Triangles in 3D by the Method of Orienting Curves Optimization, Volume 67, 2018 - Issue 1, Pages 159-177. Preprint ViAsM17.39


Duong Anh Tuan, A trace formula and appilication to stark hamiltonian with non-constant magnetic fields, Funktsional. Anal. i Prilozhen., Vol 51 (2017), pp. 34-49. Preprint ViAsM15.38


Liu, Nien-Lin and Ngo Hoang Long, Approximation of eigenvalues of spot cross volatility matrix with a view toward principal component analysis, Japan Journal of Industrial and Applied Mathematics, Vol 34 (2017), pp.747-761. Preprint ViAsM17.33


Nguyen Nang Tam and Tran Van Nghi, On the solution existence and stability of quadratically constrained nonconvex quadratic programs, Optimization Letters (Online June 2017)


Nguyen Thieu Huy, Trinh Viet Duoc, Vu Thị Ngoc Ha ang Vu Thi Mai, Boundedness, almost periodicity and stability of certain Navier–Stokes flows in unbounded domains, Journal of Differential Equations, Vol 263 (2017), pp. 8979-9002. Preprint ViAsM15.60


Nguyen Dai Duong, Phung Ho Hai, Tannakian duality over Dedekind rings and applications, Mathematische Zeitschrift (Online October 2017)


Kenett, R. S. and Nguyen Ky Nam, Experimental Learning: Generate high information quality by comparing alternative experimental designs, Quality Progress, October 2017, pp. 40-47


Nguyen Van Dac, Tran Dinh Ke, Asymptotic behavior for non-autonomous functional differential inclusions with measures of noncompactness, Topological Methods in Nonlinear Analysis Vol.49 (2017), pp. 383-400.


Ngo Quoc Anh, Nguyen Van Hoang, Sharp reversed Hardy-Littlewood-Sobolev inequality on R^n, Israel Journal of Mathematics, Vol. 220 (2017), pp. 189-223


Do Ngoc Diep, Do Hoang Giang, Quantum Communication and Quantum Multivariate Polynomial Interpolation, International Journal of Theoretical Physics, Vol. 56 (2017), pp. 2797-2802.


Ninh Van Thu, Hypersurfaces of infinite type with null tangential holomorphic vector fields, J. Korean Math. Soc., Vol. 54 (2017), pp.1163-1173. Preprint ViAsM15.22


Pham Hung Quy, Kazuma Shimomoto, F-injectivity and Frobenius closure of ideals in Noetherian rings of characteristic p > 0, Advances in Mathematics, Vol. 313 (2017), pp. 127-166. Preprint ViAsM16.2


Dinh Si Tiep, Pham Tien Son, Łojasiewicz inequalities with explicit exponents for smallest singular value functions, Journal of Complexity, Vol. 41 (2017), pp. 58-71. Preprint ViAsM16.17


Nguyen Van Trao, Hoang Viet and Nguyen Xuan Hong, Approximation of plurifinely plurisubharmonic functions, Journal of Mathematical Analysis and Applications,  Vol.450 (2017), pp.1062–1075. Preprint ViAsM16.36


Nguyen Xuan Hong and Tran Van Thuy, Holder continuous solutions to the complex Monge-Ampère equations in non-smooth pseudoconvex domains, Analysis and Mathematical Physics (Online: May 2017). Preprint ViAsM16.37


Nguyen Xuan Hong and Hoang Viet,  Local property of maximal plurifinely plurisubharmonic functions, Journal of Mathematical Analysis and Applications, Vol. 441  (2016), pp. 586–592. Preprint  ViAsM16.22


Nguyen Xuan Hong, the complex Monge-Ampère equation in domain of C^n, Complex Var. Elliptic Equ., (Online: June 2017)Preprint  ViAsM15.7


Phung Ho Hai, On an injectivity lemma in the proof of Tannakian duality, Journal of Algebra and Its Applications, Vol. 15 (2016), 1650167 (9 pages)


Duong Trong Luyen, Two Nontrivial Solutions of Boundary-Value Problems for Semilinear Δγ-Differential Equations, Mathematical Notes, Vol. 101(2017), pp. 815–823.


Nguyen Van Thin, A note on Cartan's second main theorem for holomorphic curve intersecting hypersurface, J. Math. Anal. Appl, Vol.452 (2017), pp.488-494.


Nguyen Van Thin, Normal family of meromorphic function sharing holomorphic functions and the converse of the Bloch principle, Acta Mathematica Scientia, Vol. 37 (2017), pp.623-656.


Nguyen Dong Phuong, Vo Thi Ngoc Chau, Automatic de-identification of medical records with a multilevel hybrid semi-supervised learning approach. In Proc. of the IEEE RIVF International Conference on Computing and Communication Technologies (RIVF 2016), pp. 43-48.


Vo Thi Ngoc Chau, Cao Hoang Tru, and Ho Tu Bao, Abbreviation Identification in Clinical Notes with Level-wise Feature Engineering and Supervised Learning. In Proc. of the 2016 Pacific Rim Knowledge Acquisition Workshop(PKAW 2016), LNAI 9806, pp. 1-15.


Nguyen Le Hoang Anh, Phan Quoc Khanh, Higher-oder conditions for proper efficiency in nonsmooth vector optimization using radial sets and radial derivatives, Journal of Global Optimization, Vol. 58 (2014), pp. 693-709.


Ngo Quoc Anh, On the sub poly-harmonic property for solutions of (-Δ)^p u <0 in R^n, Comptes Rendus Mathématique 355 (2017), pp. 526-532. Preprint ViAsM 16.44


Anh Tuan Duong, Quoc Hung PhanLiouville type theorem for nonlinear elliptic system involving Grushin operator, Journal of Mathematical Analysis and Applications. 454(2): 785–801, 2017.


Si Duc Quang, Second main theorems for meromorphic mappings intersecting moving hyperplanes with truncated counting functions and unicity problem, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, Vol. 86 (2016), pp. 1-18. Preprint ViAsM15.17


Si Duc Quang, Le Ngoc Quynh, Meromorphic mappings having the same inverse images of moving hyperplanes with truncated multiplicities, Complex Variables and Elliptic Equations, Vol. 61 (2016), pp. 1554-1565. Preprint  ViAsM14.35


Nguyen Thanh Qui, Hoang Ngoc Tuan, Stability of generalized equations under nonlinear perturbations, Optimization Letters (Online: May 2017).


Do Ngoc Diep, On the Twisted KK-Theory and Positive Scalar Curvature Problem, International Journal Advances in Mathematics, Vol. 2017 (2017), pp. 9-15. Preprint ViAsM16.3.


Vu Viet Hung, Nguyen Van Phu, Vu Viet Hung and Nguyen Van Phu, Hessian measures on m-polar sets and applications to the complex Hessian equations, Complex Variables and Elliptic Equations, Vol. 62 (2017), pp. 1135-1164. Preprint ViAsM 15.81.


Phung Van Manh, On the smoothness of certain composite functions, Analysis Mathematica (Online April 2017)


Phung Van Manh, Hermite interpolation with symmetric polynomials, Numerical Algorithms (Online: February 2017)


Do Ngoc Diep, Do Hoang Giang, Nguyen Van Minh, Quantum Gauss-Jordan Elimination and Simulation of Accounting Principles on Quantum Computers, International Journal of Theoretical Physics (Online: March 2017). Preprint ViAsM16.01


Nguyen Thanh Dieu, Asymptotic Properties of a Stochastic SIR Epidemic Model with Beddington–DeAngelis Incidence Rate, Journal of Dynamics and Differential Equations (Online: March 2017)


C. Michaut, L. Di Menza,  H.C. Nguyen,  S.E. Bouquet,  M. Mancini, HADES code for numerical simulations of high-mach number astrophysical radiative flowsHigh Energy Density Physics, Vol. 22 (2017), pp. 77-89.


Nguyen T. Thanh , P. Niamsup, Vu N. Phat, Finite-time stability of singular nonlinear switched time-delay systems: A singular value decomposition approach, Journal of the Franklin Institute (Online 6 March 2017). Preprint  ViAsM15.61.


Ngo Hoang Long, Luong Duc Trong, Strong Rate of Tamed Euler-Maruyama Approximation for Stochastic Differential Equations with H¨older Continuous Diffusion Coefficients, Brazilian Journal of Probability and Statistics Vol. 31, No.1, 24-40 (2017)


Nguyen Ky Nam and Pham Dinh Tung, Constructing 3-level saturated and supersaturated designs using cyclic generators, Chemometrics and Intelligent Laboratory Systems, Vol. 164(2017), pp. 1-7.


N.V. Thu, N.N. Khanh, A note on uniqueness boundary of holomorphic mappings, Complex Variables and Elliptic Equations 62 (4) (2017), pp. 481-493. Preprint ViAsM16.29


Ly Kim Ha, A note on zeros of bounded holomorphic functions in weakly pseudoconvex domains in C^2, Bull. Korean Math. Soc. 0 (0), No. ), pp. 1-0

Do Duc Thuan,Nguyen Thi Hong,Controllability radii of linear neutral systems under structured perturbations, International Journal of Control, Published online 03 January 2017


Tran Van Hoai, Phan Thanh An, Nguyen Ngoc Hai, Multiple shooting approach for computing approximately shortest paths on convex polytopes, Computational and Applied Mathematics, Vol. 317(2017), pp. 235-246. Preprint ViAsM15.25.


Ninh Van Thu, On the automorphism group of a certain infinite type domain in $C^2$, Mathematical Analysis and Applications, Vol. 448, pp 1042-1060. Preprint ViAsM15.24


Mouez Dimassi and Anh Tuan Duong, Scattering and semi-classical asymptotics for periodic schrodinger operators with oscillating decaying potential, Math. J. Okayama Univ, Vol. 59 (2017), pp149–174.


Pham Trong Tien, Translation operators on weighted spaces of entire functions, Proc. Amer. Math. Soc. Vol. 145 (2017), pp. 805-815. Preprint ViAsM15.48


D. Q Khai,  N. M. Tri,  Well-posedness for the Navier–Stokes equations with data in homogeneous Sobolev–Lorentz spaces, Nonlinear Analysis, vol 149 (2017), pp. 130–145


Huynh Van Ngai, Nguyen Huu Tron, Phan Nhat Tinh, Directional Hölder Metric Subregularity and Application to Tangent Cones, Journal of Convex Analysis 24 (2017), No. 2 (Online 2016).